Generalized dual Fibonacci quaternions with dual coefficient

Fügen Torunbalcı Aydın
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 24, 2018, Number 4, Pages 59—69
DOI: 10.7546/nntdm.2018.24.4.70-85
Download full paper: PDF, 226 Kb

Details

Authors and affiliations

Fügen Torunbalcı Aydın
Yildiz Technical University
Faculty of Chemical and Metallurgical Engineering
Department of Mathematical Engineering
Davutpasa Campus, 34220, Esenler, Istanbul, Turkey

Abstract

In this paper, we defined the generalized dual Fibonacci quaternions with dual coefficient. Also, we investigated the relations between the generalized dual Fibonacci quaternions with dual coefficient. Furthermore, we gave the Binet’s formulas and Cassini identities for these quaternions.

Keywords

  • Fibonacci number
  • Generalized Fibonacci number
  • Fibonacci quaternion
  • Dual quaternion
  • Dual Fibonacci quaternion
  • Generalized dual Fibonacci quaternion

2010 Mathematics Subject Classification

  • 11B37
  • 11B39
  • 11R52
  • 20G20

References

  1. Akyigit, M., Kösal, H. H., & Tosun, M. (2013) Split Fibonacci Quaternions. Adv.
    Appl.Clifford Algebras, 23 (3), 535–545.
  2. Ata, E., & Yaylı, Y. (2009) Dual quaternions and dual projective spaces. Chaos Solitons Fractals, 40 (3), 1255–1263.
  3. Clifford, W. K. (1873) Preliminary Sketch of Bi-quaternions. Proc. London Math. Soc., 4, 381–395.
  4. Ercan, Z., & Yüce, S. (2011) On properties of the dual quaternions. Eur. J. Pure Appl. Math., 4 (2), 142–146.
  5. Halıcı, S. (2012) On Fibonacci Quaternions. Adv. Appl. Clifford Algebras, 22 (2), 321–327.
  6. Halıcı, S. (2013) On Complex Fibonacci Quaternions. Adv. Appl. Clifford Algebras, 23, 105–112.
  7. Hamilton, W. R. (1866) Elements of Quaternions. Longmans, Green and Co., London.
  8. Harman, C. J. (1981) Complex Fibonacci Numbers. The Fibonacci Quarterly, 19 (1), 82–86.
  9. Hoggatt Jr., V. E. (1969) Fibonacci and Lucas Numbers. The Fibonacci Association, Houghton Mifflin Co.
  10. Horadam, A. F. (1961) A Generalized Fibonacci Sequence. The American Mathematical Monthly, 68 (5), 455–459.
  11. Horadam, A. F. (1963) Complex Fibonacci Numbers and Fibonacci Quaternions. American Mathematical Monthly, 70 (3), 289-291.
  12. Iyer, M. R. (1969) A Note on Fibonacci Quaternions. The Fibonacci Quaterly, 7 (3), 225–229.
  13. Iyer, M. R. (1969) Some Results on Fibonacci Quaternions. The Fibonacci Quarterly, 7, 201–210.
  14. Majernik, V. (2006) Quaternion formulation of the Galilean space-time transformation. Acta Phy. Slovaca, 56 (1), 9–14.
  15. Nurkan, K. S., & Güven, A. I. (2015) Dual Fibonacci Quaternions. Adv. Appl. Clifford Algebras, 25 (2), 403–414.
  16. Swamy, M. N. (1973) On Generalized Fibonacci Quaternions. The Fibonacci Quarterly, 11 (5), 547–550.
  17. Yüce, S., & Torunbalcı Aydın, F. (2016) A New Aspect of Dual Fibonacci Quaternions. Adv. Appl. Clifford Algebras, 26 (2), 873–884.
  18. Yüce, S., & Torunbalcı Aydın, F. (2016) Generalized Dual Fibonacci Quaternions. Applied Mathematics E-Notes, 16, 276–289.
  19. Yüce, S., & Torunbalcı Aydın, F. (2016) Generalized Dual Fibonacci Sequence. The International Journal of Science & Technoledge, 4 (9), 193–200.

Related papers

Cite this paper

APA

Torunbalcı Aydın, F. (2018). Generalized dual Fibonacci quaternions with dual coefficient. Notes on Number Theory and Discrete Mathematics, 24(4), 70-85, doi: 10.7546/nntdm.2018.24.4.70-85.

Chicago

Torunbalcı Aydın, Fügen. “Generalized Dual Fibonacci Quaternions with Dual Coefficient.” Notes on Number Theory and Discrete Mathematics 24, no. 4 (2018): 70-85, doi: 10.7546/nntdm.2018.24.4.70-85.

MLA

Torunbalcı Aydın, Fügen. “Generalized Dual Fibonacci Quaternions with Dual Coefficient.” Notes on Number Theory and Discrete Mathematics 24.4 (2018): 70-85. Print, doi: 10.7546/nntdm.2018.24.4.70-85.

Comments are closed.